# SDR BTIA2015F00005

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,129 hours, 18,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A123930
- Part serial: G602
- Condition: No Test
- Location: R5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CERTIFICATION EMERGENCY EVACUATION DRILL AT AIRPORT.  DOOR 5R SLIDERAFT FAILED TO DEPLOY.  THE DOOR DID NOT OPEN SUFFICIENTLLY, OPENED 60 DEGREES AND STOPPED FOR INFLATION OF THE SLIDERAFT.  DURING THE INVESTIGATION IT WAS DISCOVERED THAT THE DOOR OPENING WAS RESTRAINED BY A NYLON STRAP RUNNING DIAGONALLY FROM THE TOP OF THE SLIDE TO THE GIRT BAR.  ALSO, THE EMERGENCY POWER DOOR RESERVOIR ACITVATED AT APPROXIMATELY 50 DEGREES OPEN.  THE AMM STATES THAT IT SHOULD ACTITATE AT 25 DEGREES.  WE HAVE SENT THE UNDEPLOYED SLIDE/RAFT PACK BACK TO THE  MFG O/H FACILITY FOR FURTHER DETERMINATION OF THE FAILURE ON THAT PARTICULAR ASSY.  WE WILL ALSO CHECK, RE-RIG AND LUBRICATE THE DOOR/POWER ASSIST IAW THE AMM 52-11-00.  ADJUST THE SPRING CARTIRDGE IAW AMM 52-11-06 AND ADJUST THE EMERGENCY POWER CABLE IAW AMM 52-11-07.  WHEN WE GET THE DETERMINATION INFORMATION ON THE SLIDE/RAFT ASSY BACK FROM THE MFG/ O/H FACILITY.
